Notre Dame Journal of Formal Logic

Syllogisms using ``few'',``many'',and ``most''.

Bruce Thompson

Full-text: Open access

Article information

Source
Notre Dame J.Formal Logic,Volume 23,Number 1 (1982),75-84.

Dates
First available in yaboH5Project Euclid: 30 August 2004

Permanent link to this document
//www.jlarabs.com/euclid.ndjfl/1093883568

Digital Object Identifier
doi:10.1305/ndjfl/1093883568

Mathematical Reviews number (MathSciNet)
MR634746

Zentralblatt MATH identifier
0452.03025

Subjects
Primary:03B65: Logic of natural languages [See also 68T50,91F20]

Citation

Thompson,Bruce.Syllogisms using ``few'',``many'',and ``most''.Notre Dame J.Formal Logic 23 (1982),no.1,75--84.doi:10.1305/ndjfl/1093883568.//www.jlarabs.com/euclid.ndjfl/1093883568


Export citation